Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Type 2 diabetic. On hcg injections and having back pain. What should I do?

User rating for this question
Very Good
Answered by

Critical Care Specialist
Practicing since : 2001
Answered : 29 Questions
hi i joined physician weight loss 2 weeks ago and was happy i lost 8 pounds the first week this week they started me on hcg injections and ive noticed i have bad back pain. i am also a type 2 diabetic which i let them know from the start..should i discontinue this program and try and get a refund, they have me on a strict 1000 calorie a day program
Posted Mon, 24 Dec 2012 in Back Pain
Answered by Dr. Ghaly 2 hours later
HCG injections has some side effects like pain at site of injection,headache,fatigue however it has not been reported to cause back ache you may want to check with your dr about doing an MRI to rule out herniated disc that may be causing that for you before discontinuing your HCG.
It is better to continue a program without HCG.

I hope you get better soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor